On classical solutions of the two-phase steady-state Stefan problem in strips

José Francisco Rodrigues, Boris Zaltzman

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish
Pages (from-to)207-218
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number3
StatePublished - 1 Jan 1992


  • Free boundary problems
  • Stefan problems
  • stability estimates

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this